# SDR CALA2014072300976

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW STRINGER 22 LT, PREVIOUS BLEND OUT FWD OF FRAME STATION 500 E, FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR DOUBLER BELOW STRINGER 22L FWD OF STATION 500E IAW SRM 53-00-01 REPAIR 3.  SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.  ESFR ENTRY COMPLIED WITH.
